Is it normal to have brown discharge after a week of taking the Plan B pill?
A week ago, I took 2 Plan B pills within a week. Now, I'm getting light brown discharge and my period's due in a week.
Along with the discharge, I'm experiencing mild cramps, occasional dizziness/headaches and fatigue. Is this normal with taking the Plan B pill or am I pregnant since the discharge could be seen as implantation bleeding and the side effects could be pregnancy symptoms?
All those symptoms are related to side effects of oral pill Plan B as it contains a hormone. Brown discharge is unlikely to be related to that. If it is persisting for longer duration, then it is possible that it is an infection especially when associated with smell. Pregnancy needs to be excluded by performing a test. Thank you.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.